# SDR A6WA201441200

- Difficulty date: February 26, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7075T60050
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OBLIQUE ANGLE CRACKED IN AEB.  REMOVED CRACKED RT OBLIQUE ANGLE, THEN FABRICATED SERVICEABLE ANGLE & INSTALLED IAW 51-21-11, 53-61-17 & 51-21-11.
